MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11255-011-9972-3

Медицинская библиотека · International urology and nephrology · 2011

Lansoprazole-induced acute allergic interstitial nephritis in a renal transplant recipient: a case report.

Yildirim Tolga, Yilmaz Rahmi, Baydar Dilek Ertoy, Kutlugun Aysun Aybal, Aki Tuncay, Turgan Cetin

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced interstitial nephritis is one of the causes of graft dysfunction in renal transplant recipients. Although commonly implicated as a cause of drug-induced interstitial nephritis in the general population, proton pump inhibitor-induced interstitial nephritis has not yet been reported in renal transplant recipients. Trimethoprim-sulfamethoxazole is responsible for most cases of interstitial nephritis in this population. Here, we describe the first case of proton pump inhibitor-related interstitial nephritis in a renal transplant recipient.

Для цитирования: Yildirim Tolga, Yilmaz Rahmi, Baydar Dilek Ertoy, Kutlugun Aysun Aybal, Aki Tuncay, Turgan Cetin. Lansoprazole-induced acute allergic interstitial nephritis in a renal transplant recipient: a case report.. International urology and nephrology. 2011. DOI: 10.1007/s11255-011-9972-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.